MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH BIOLOX® DELTA, CERAMIC FEMORAL HEAD, M, 40/0, TAPER 12/14; BIOLOX DELTA CERAMIC FEMORAL HEAD

ZIMMER SWITZERLAND MANUFACTURING GMBH BIOLOX® DELTA, CERAMIC FEMORAL HEAD, M, 40/0, TAPER 12/14; BIOLOX DELTA CERAMIC FEMORAL HEAD
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical product: biolox® delta taper liner kk / 40; catalog#: 00-8775-012-40 ; lot#: 2523976.Shell with cluster holes porous 56 mm o.D.Size kk for use with kk liners catalog#: 00-8757-056-01 ; lot#: 61629493.Femoral stem 12/14 neck taper plasma sprayed press-fit cementless size 12.5 standard offset; catalog#: 65771101200 ; lot#: 61595725.The manufacturer did not receive x-rays, or other source documents for review.The manufacturer did not receive the device for investigation.The lot number of the device was received.The device history records will be reviewed during investigation.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).The following reports are associated with this event: 0009613350-2022-00038.Remains implanted.
 
Event or Problem Description
It was reported that the patient has pain.
 
Additional Manufacturer Narrative
Additional information has been received, it was reported that the patient experienced sciatica for 3 months which was treated conservatively.Implants remain implanted.This case is not considered anymore as a complaint.Please invalidate this case from your records.The need for corrective measures is not indicated and zimmer switzerland manufacturing gmbh considers this case as closed.Zimmer biomet's reference number of this file is (b)(4).
 
Event or Problem Description
Additional information has been received, it was reported that the patient experienced sciatica for 3 months which was treated conservatively.Implants remain implanted.This case is not anymore considered as a complaint.

Brand Name
BIOLOX® DELTA, CERAMIC FEMORAL HEAD, M, 40/0, TAPER 12/14
Common Device Name
BIOLOX DELTA CERAMIC FEMORAL HEAD
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13306558
Report Number0009613350-2022-00037
Device Sequence Number3208035
Product Code LZO
UDI-Device Identifier00889024430402
UDI-Public00889024430402
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K071535
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2014
Device Model NumberN/A
Device Catalogue Number00-8775-040-02
Device Lot Number2525736
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2021
Supplement Date Received by Manufacturer11/04/2021
Initial Report FDA Received Date01/20/2022
Supplement Report FDA Received Date02/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/07/2009
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization;
Patient Age73 YR
Patient SexMale
Patient Weight82 KG